Boundary control for a class of pseudoparabolic differential equations

Agus Hasan, Ole Morten Aamo, Bjarne Foss

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Resumé

The boundary stabilization problem for a class of linear and nonlinear pseudo-parabolic differential equations is considered. The proposed control laws are used to achieve global exponential stability for the linear system and semi-global exponential stability for the nonlinear system in the H1H1-sense. An H2H2 bound of the solution for the nonlinear system is also derived. A numerical example is included to illustrate the application of the proposed control laws.
OriginalsprogEngelsk
TidsskriftSystems & Control Letters
Vol/bind62
Udgave nummer1
Sider (fra-til)63-69
ISSN0167-6911
DOI
StatusUdgivet - 2013
Udgivet eksterntJa

Fingeraftryk

Asymptotic stability
Nonlinear systems
Differential equations
Linear systems
Stabilization

Citer dette

Hasan, Agus ; Aamo, Ole Morten ; Foss, Bjarne. / Boundary control for a class of pseudoparabolic differential equations. I: Systems & Control Letters. 2013 ; Bind 62, Nr. 1. s. 63-69.
@article{e5f7aa027b914c59b24aeab8987504bb,
title = "Boundary control for a class of pseudoparabolic differential equations",
abstract = "The boundary stabilization problem for a class of linear and nonlinear pseudo-parabolic differential equations is considered. The proposed control laws are used to achieve global exponential stability for the linear system and semi-global exponential stability for the nonlinear system in the H1H1-sense. An H2H2 bound of the solution for the nonlinear system is also derived. A numerical example is included to illustrate the application of the proposed control laws.",
author = "Agus Hasan and Aamo, {Ole Morten} and Bjarne Foss",
year = "2013",
doi = "10.1016/j.sysconle.2012.10.009",
language = "English",
volume = "62",
pages = "63--69",
journal = "Systems & Control Letters",
issn = "0167-6911",
publisher = "Elsevier",
number = "1",

}

Boundary control for a class of pseudoparabolic differential equations. / Hasan, Agus; Aamo, Ole Morten; Foss, Bjarne.

I: Systems & Control Letters, Bind 62, Nr. 1, 2013, s. 63-69.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - Boundary control for a class of pseudoparabolic differential equations

AU - Hasan, Agus

AU - Aamo, Ole Morten

AU - Foss, Bjarne

PY - 2013

Y1 - 2013

N2 - The boundary stabilization problem for a class of linear and nonlinear pseudo-parabolic differential equations is considered. The proposed control laws are used to achieve global exponential stability for the linear system and semi-global exponential stability for the nonlinear system in the H1H1-sense. An H2H2 bound of the solution for the nonlinear system is also derived. A numerical example is included to illustrate the application of the proposed control laws.

AB - The boundary stabilization problem for a class of linear and nonlinear pseudo-parabolic differential equations is considered. The proposed control laws are used to achieve global exponential stability for the linear system and semi-global exponential stability for the nonlinear system in the H1H1-sense. An H2H2 bound of the solution for the nonlinear system is also derived. A numerical example is included to illustrate the application of the proposed control laws.

U2 - 10.1016/j.sysconle.2012.10.009

DO - 10.1016/j.sysconle.2012.10.009

M3 - Journal article

VL - 62

SP - 63

EP - 69

JO - Systems & Control Letters

JF - Systems & Control Letters

SN - 0167-6911

IS - 1

ER -